# SDR 2008UALA01705

- Difficulty date: March 26, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 616L FRAME WEB IS CRACKED IN 2 HOLES COMMON TO INBD CHORD ANGLE.  UPPER HOLE IS 0.5 INCH BELOW STRINGER S-17L AND LOWER HOLE IN WEB IS 7 INCH BELOW STRINGER S-17L.  MAJOR REPAIR ACCOMPLISHED: REAMED HOLES & ACCMP NDT FOR CRACK CONTAINMENT. FABRICATED & INSTALLED FREEZE PLUG.
